skip to main content
Show Results with:

Comment on "Exact solution to the field equations in the case of an ideal, infinite solenoid," by Jacques D. Templin [Am. J. Phys. 63 (10), 916-920 (1995)]

Calvert, J. B.

American journal of physics. VOL 64; NUMBER 10, ; 1996, 1330-1330 -- AMERICAN ASSOCIATION OF PHYSICS TEACHERS Part: Part 10; (pages 1330-1330) -- 1996

Check library holdings

  • Title:
    Comment on "Exact solution to the field equations in the case of an ideal, infinite solenoid," by Jacques D. Templin [Am. J. Phys. 63 (10), 916-920 (1995)]
  • Author: Calvert, J. B.
  • Found In: American journal of physics. VOL 64; NUMBER 10, ; 1996, 1330-1330
  • Journal Title: American journal of physics.
  • Subjects: Physics; LCC: QC QC1; Dewey: 530 530.7
  • Publication Details: AMERICAN ASSOCIATION OF PHYSICS TEACHERS
  • Language: English
  • Identifier: Journal ISSN: 0002-9505
  • Publication Date: 1996
  • Physical Description: Physical
  • Accrual Information: Monthly
  • Shelfmark(s): 0833.000000
  • UIN: ETOCRN014750095

Searching Remote Databases, Please Wait